MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated
Catalog Number 0167V18S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was on the second day of indwelling foley catheter catheterization.On the event day at 10:50, while resting in bed, the patient complained of fluid flowing from the urethral opening and immediately informed the nursing staff.Upon examination, the catheter was found to be dislodged.The catheter balloon was intact with no rupture, and there was no saline inside.The patient had no urethral injury.The doctor was notified, and it was confirmed with the doctor that 20ml of saline had been injected into the catheter balloon during insertion.The procedure was performed correctly.The patient was comforted, given health education, advised drinking more water, encouraged to urinate on their own, and their urine output was observed.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25185110
Report Number1018233-2026-03157
Device Sequence Number18804707
Product Code KOD
UDI-Device Identifier00801741019210
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V18S
Device Lot NumberMYJW1576
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown